Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SAD, autumn blues, Wellbutrin paxvox

Posted by wendy b. on November 1, 2001, at 14:11:16

In reply to Re: SAD vs normal automn blues Else, posted by paxvox on October 27, 2001, at 20:46:46

> From my understanding of SAD, knowing that THAT is what is affecting your mood is winning half the battle, the other finding succesfull treatment. I can't say I have ever found the latter, as my Pdoc just wanted me to increase my Wellbutin to 400mg a day. I am pretty well set at 350mg, anything higher has untoward effects.


Wow, 400 mg of Wellbutrin, Pax. That sounds like a lot. I'm on 300 now, plus a ton of Neurontin. Isn't the doc afraid of seizure-type side effects? Or maybe the chance of having one is so small... What do you know about this? I love the Wellbutrin, keeps me happy, or happier than I would be in autumn. I think I have seasonal depression, too, but how much this year's was attributable to the Sept. 11 attacks is very hard to tell.

Best,

Wendy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:wendy b. thread:82214
URL: http://www.dr-bob.org/babble/20011025/msgs/82888.html